# SDR FXGA07302025001

- Difficulty date: July 29, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N962CE
- Make and model: Doug MD 83
- Aircraft serial: 53471
- Aircraft time: 46,778 hours, 26,323 cycles
- Engine: Pwa JT8D219
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 5910245351
- Condition: Cracked
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMP HIGH LIGHT ILLUMINATED DURING CLIMB. FOUND RT BLEED AIR SOURCE DUCT WELD BROKEN. REMOVED AND REPLACED 13THSTAGE BLEED AIR SOURCE DUCTING BETWEEN ENGINE AND AUGMENTER VALVE IAW AMM 20-10-11. LEAK CHECK GOOD IAW AMM 71-00-00 CONFIG 4 STEP 4
